Publications of the Institute of Algebra, Number Theory and Discrete Mathematics (2020-)

Showing results 61 - 80 out of 156


Sambale, B 2023, 'On the converse of Gaschütz' complement theorem', Journal of group theory, vol. 26, no. 5, pp. 931-949.,
Tran, NT & Tsujie, S 2023 'A type \(B\) analog of Ish arrangement'.
Tran, TN & Tsujie, S 2023, 'MAT-free graphic arrangements and a characterization of strongly chordal graphs by edge-labeling', Algebraic Combinatorics, vol. 6, no. 6, pp. 1447-1467.,
Tran, HM, Tran, TN & Tsujie, S 2023 'Vines and MAT-labeled graphs'.
Wegener, P & Yahiatene, S 2023, 'Reflection factorizations and quasi-Coxeter elements', Journal of Combinatorial Algebra, vol. 7, no. 1, pp. 127-157.


Adzaga, N, Chidambaram, S, Keller, T & Padurariu, O 2022, 'Rational points on hyperelliptic Atkin-Lehner quotients of modular curves and their coverings', Research in Number Theory, vol. 8, no. 4, 87.
Ardito, CG & Sambale, B 2022, 'Cartan matrices and Brauer's k(B)-Conjecture V', Journal of Algebra, vol. 606, pp. 670-699.,
Bessenrodt, C, Liu, Y, Lu, Z & Zhang, J 2022, 'On Huppert’s ρ - σ conjecture for blocks', Archiv der Mathematik, vol. 118, no. 4, pp. 339-347.
Bessenrodt, C, Bowman, C & Paget, R 2022, 'The classification of multiplicity-free plethysms of Schur functions', Transactions of the American Mathematical Society, vol. 375, no. 7, pp. 5151-5194.
Blomer, V, Brüdern, J, Derenthal, U & Gagliardi, G 2022 'The Manin-Peyre conjecture for smooth spherical Fano threefolds'.
Böhmler, B, Farrell, N & Lassueur, C 2022, 'Trivial source character tables of SL2(q)', Journal of Algebra, vol. 598, pp. 308-350.
Borovoi, M & Gagliardi, GC 2022, 'Existence of Equivariant Models of Spherical Varieties and Other G-varieties', International Mathematics Research Notices, vol. 2022, no. 20, pp. 15932–16034.,
Campagna, F & Dill, GA 2022 'Around the support problem for Hilbert class polynomials'.
Cuntz, M 2022, 'A Greedy Algorithm to Compute Arrangements of Lines in the Projective Plane', Discrete & computational geometry, vol. 68, no. 1, pp. 107-124.
Cuntz, M, Elia, S & Labbé, JP 2022, 'Congruence Normality of Simplicial Hyperplane Arrangements via Oriented Matroids', Annals of combinatorics, vol. 26, no. 1.
Cuntz, M & Kühne, L 2022 'On arrangements of hyperplanes from connected subgraphs'. <>
Dill, GA 2022, 'On Morphisms Between Connected Commutative Algebraic Groups over a Field of Characteristic 0', Transformation Groups.,
Dill, GA 2022, 'Torsion points on isogenous abelian varieties', Compositio mathematica, vol. 158, no. 5, pp. 1020-1051.,
Dimitrov, V, Gao, Z & Habegger, P 2022, 'A consequence of the relative Bogomolov conjecture', Journal of Number Theory, vol. 230, pp. 146-160.
Erné, M, Picado, J & Pultr, A 2022, 'Adjoint maps between implicative semilattices and continuity of localic maps', Algebra universalis, vol. 83, no. 2, 13.